# SDR DXTA2012011604846

- Difficulty date: January 15, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N896QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258640
- Aircraft time: 5,601 hours, 3,922 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER FLT,  LOST CONTROL OF CABIN TEMP WITH APU BLEED AIR ON.  CABIN TEMP CONTROLLER WOULD NOT CONTROL VALVE IN AUTO OR MANUAL MODES. PRODUCED SMOKE FROM CABIN FLOOD VENT.  SHUTDOWN APU.  SMOKE CEASED.  NO PROBLEMS DURING FLIGHT. CABIN TEMP OPERATES NORMALLY WITH ENGINE BLEEDS.  REPLACED COOLING TURBINE, HOSE, AND SEAL IAW THE MM 21-10-87-201.  PERFORMED OPS & LEAK CHECK IAW MM 21-10-15, 201 AND 21-60-00, 501. NO DEFECTS NOTED.
